Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 4, Pages 759-766
http://dx.doi.org/10.1155/S0161171296001056

Lattices of fuzzy objects

Department of Mathematics, Champlain Regional College, P.O. Box 5003, Lennoxville, Quebec JIM 2A1, Canada

Received 27 October 1994; Revised 8 March 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Arturo A. L. Sangalli, “Lattices of fuzzy objects,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 4, pp. 759-766, 1996. https://doi.org/10.1155/S0161171296001056.